# SDR UALA2010040501111

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 29,331 hours, 11,749 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAK NOISE CAPTAIN'S FRONT W-SHIELD.  1 O'CLOCK POSITION DOES NOT SEEM TO BE AC. SOURCE NOT KNOWN. DE-BRIEFED CREW-AIR NOISE POSSIBLY COMING FROM BENEATH PANEL IMMEDIATELY AFT OF WINDSHIELD. CREW REPORTED NOISE CAME & WENT TWICE & THEY DO NOT FEEL IT IS ANYTHING STRUCTURAL WITH WINDSHIELD. REPAIRED SEALANT ON HUMP SEAL AT TOP AREA OF WINDOW REPAIRED VOIDS IN SEALANT AT TOP OF WINDOW AND AT ONE FASTENER LOCATION. NO FURTHER ISSUES NOTED.
